On G-isoshtukas over function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 29
  • Download : 0
In this paper we classify isogeny classes of global G-shtukas over a smooth projective curve C/F-q (or equivalently s-conjugacy classes in G(F circle times F-q (F) over barq) where F is the field of rational functions of C) by two invariants (kappa) over bar, (nu) over bar extending previous works of Kottwitz. This result can be applied to study points of moduli spaces of G-shtukas and thus is helpful to calculate their cohomology.
Publisher
SPRINGER INTERNATIONAL PUBLISHING AG
Issue Date
2021-07
Language
English
Article Type
Article
Citation

SELECTA MATHEMATICA-NEW SERIES, v.27, no.75

ISSN
1022-1824
DOI
10.1007/s00029-021-00683-w
URI
http://hdl.handle.net/10203/287046
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0